# SDR SWAA086128

- Difficulty date: November 11, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 66,572 hours, 60,238 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545830
- Condition: Cracked
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND E/E DOOR EXTERNAL SKIN CRACKED AT RT EDGE.  REMOVED AND REPLACED SKIN PER SRM.
